Ukrainian Mathematical Journal

, Volume 23, Issue 2, pp 172–185 | Cite as

Duality in extremal problems

  • M. M. Tsvetanov


Extremal Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. D. Ioffe and V. M. Tikhomirov, “Duality of convex functions and extremal problems,” Usp. Mat. Nauk,23, No. 6 (1968).Google Scholar
  2. 2.
    W. Fenchel, “On conjugate convex functions,” Canadian J. Math.,1, 73–77 (1949).Google Scholar
  3. 3.
    J. J. Moreau, Fonctions convexes en dualité. Faculté des Sciences de Montpellier, Seminaire de Math, (multigraph) (1962).Google Scholar
  4. 4.
    A. Bronsted, “Conjugate convex functions in topological vector spaces,” Math. Fis. Medd. Udj. at Det Kongelige Danske Vid. Selsk. Copenhagen,34, 2 (1964).Google Scholar
  5. 5.
    R. T. Rockafeller, “Extension of Fenchel's duality for convex functions,” Duke Math. J.,33, 81–89 (1966).Google Scholar
  6. 6.
    R. T. Rockafellar, “Duality and stability in extremum problems involving convex functions,” Pacific J. Math.,21, No. 1, 167–189.Google Scholar
  7. 7.
    M. M. Tsvetanov, “On duality in problems of a variational calculation, ” Dokl. Bulgarian Akad. Nauk,21, No. 8 (1968).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • M. M. Tsvetanov
    • 1
  1. 1.Bulgaria

Personalised recommendations